Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44255
Title: Positive solutions for a class of singular fractional boundary value problems
Authors: Caballero, J.
Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120215 Ecuaciones integrales
Issue Date: 2011
Project: Analisis No Lineal y Aplicaciones. (MTM2007/65706)
Journal: Computers and Mathematics with Applications 
Abstract: In this paper, we investigate the existence and uniqueness of positive solutions for the following singular fractional boundary value problem D0 +αu(t)+f(t,u(t))=0,0<t<1,u(0)=u(1)=0, where 1<α≤2, D0+α is the standard Riemann-Liouville differentiation and f(0,1]×[0,∞)[0,∞) with lim t→0 + f(t,-)=∞ (i.e., f is singular at t=0). Our analysis relies on a fixed point theorem in partially ordered sets.
URI: http://hdl.handle.net/10553/44255
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2011.04.013
Source: Computers and Mathematics with Applications [ISSN 0898-1221], v. 62 (3), p. 1325-1332
Appears in Collections:Artículos

Show full item record

SCOPUSTM   
Citations

31
checked on Nov 30, 2019

WEB OF SCIENCETM
Citations

33
checked on Nov 30, 2019

Page view(s)

4
checked on Nov 30, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.